Magnetic moments of heavy J(P)=1/2(+) baryons in light cone QCD sum rules


ALIYEV T. , Barakat T., SAVCI M.

PHYSICAL REVIEW D, vol.91, no.11, 2015 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 91 Issue: 11
  • Publication Date: 2015
  • Doi Number: 10.1103/physrevd.91.116008
  • Title of Journal : PHYSICAL REVIEW D

Abstract

The magnetic moments of heavy sextet J(P) = 1/2(+) baryons are calculated in the framework of the light cone QCD sum rules method. Linearly independent relations among the magnetic moments of these baryons are obtained. The results for the magnetic moments of heavy baryons obtained in this work are compared with the predictions of the other approaches.